Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 25, Number 2

All articles in this issue are freely accessible.

On the transpose of simple sets of polynomials effective in Faber regions
M. Nassif.
Proc. Amer. Math. Soc. 25 (1970), 209-219
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0262514
Convex meromorphic mappings and related functions
James Miller.
Proc. Amer. Math. Soc. 25 (1970), 220-228
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0259098
Coordinatization of orthocomplemented and orthomodular posets
S. P. Gudder and R. H. Schelp.
Proc. Amer. Math. Soc. 25 (1970), 229-237
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0258690
Complex roots of real characteristic functions
Robert G. Staudte and Mahabanoo N. Tata.
Proc. Amer. Math. Soc. 25 (1970), 238-246
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0264732
A theorem on $T$-fractions corresponding to a rational function
Kari Hag.
Proc. Amer. Math. Soc. 25 (1970), 247-253
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0259081
The nonequivalence of oscillation and nondisconjugacy
G. B. Gustafson.
Proc. Amer. Math. Soc. 25 (1970), 254-260
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0284648
Quasi-compact operators in topological linear spaces
Donald Rhoads.
Proc. Amer. Math. Soc. 25 (1970), 261-265
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0275219
On almost maximal right ideals
Kwangil Koh.
Proc. Amer. Math. Soc. 25 (1970), 266-272
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0265393
Graphs associated with a group
R. J. Plemmons.
Proc. Amer. Math. Soc. 25 (1970), 273-275
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0263705
The number of finite topologies
D. Kleitman and B. Rothschild.
Proc. Amer. Math. Soc. 25 (1970), 276-282
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0253944
On extending homeomorphisms to Fréchet manifolds
R. D. Anderson and John D. McCharen.
Proc. Amer. Math. Soc. 25 (1970), 283-289
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0258064
Asymptotics in random $(O,1)$-matrices
Patrick Eugene O’Neil.
Proc. Amer. Math. Soc. 25 (1970), 290-296
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0255430
Characters on singly generated $C^{∗} $-algebras
John Bunce.
Proc. Amer. Math. Soc. 25 (1970), 297-303
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0259622
On the sum of two Borel sets
P. Erdős and A. H. Stone.
Proc. Amer. Math. Soc. 25 (1970), 304-306
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0260958
Identities involving products of number-theoretic functions
R. G. Buschman.
Proc. Amer. Math. Soc. 25 (1970), 307-309
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0262190
An analog of the Lusin-Privaloff radial uniqueness theorem
K. F. Tse.
Proc. Amer. Math. Soc. 25 (1970), 310-312
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0262509
A product space with the fixed point property
W. L. Young.
Proc. Amer. Math. Soc. 25 (1970), 313-317
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0256381
Symmetry of generalized group algebras
Kjeld B. Laursen.
Proc. Amer. Math. Soc. 25 (1970), 318-322
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0256186
An explicit summation formula and its application
Leon Bernstein.
Proc. Amer. Math. Soc. 25 (1970), 323-334
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0255477
On boundedly metacompact and boundedly paracompact spaces
P. Fletcher, R. A. McCoy and R. Slover.
Proc. Amer. Math. Soc. 25 (1970), 335-342
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0257993
The spectrum of a function algebra
Robert George Blumenthal.
Proc. Amer. Math. Soc. 25 (1970), 343-346
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0254600
Compactness in $L_{∞}$ spaces
Barry M. Cherkas.
Proc. Amer. Math. Soc. 25 (1970), 347-350
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0262811
Note on Hille’s exponential formula
Z. Ditzian.
Proc. Amer. Math. Soc. 25 (1970), 351-352
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0256209
A compactness property for prime ideals in Noetherian rings
Clive M. Reis and T. M. Viswanathan.
Proc. Amer. Math. Soc. 25 (1970), 353-356
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0254031
Bases of type $P$ and reflexivity of Banach spaces
J. R. Holub.
Proc. Amer. Math. Soc. 25 (1970), 357-362
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0259567
Wallman-type compactifications
Charles M. Biles.
Proc. Amer. Math. Soc. 25 (1970), 363-368
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0263029
Concerning continuous selections
Sam B. Nadler and L. E. Ward.
Proc. Amer. Math. Soc. 25 (1970), 369-374
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0256360
A crinkled arc
Gordon G. Johnson.
Proc. Amer. Math. Soc. 25 (1970), 375-376
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0259574
Tame boundary sets of crumpled cubes in $E^{3}$
F. M. Lister.
Proc. Amer. Math. Soc. 25 (1970), 377-378
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0257999
Sets expressible as unions of two convex sets
W. R. Hare and John W. Kenelly.
Proc. Amer. Math. Soc. 25 (1970), 379-380
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0257879
Radon measures on groups
Chandra Gowrisankaran.
Proc. Amer. Math. Soc. 25 (1970), 381-384
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0255724
Minimal coefficients in Hölder conditions in the Wiener space
J. Yeh.
Proc. Amer. Math. Soc. 25 (1970), 385-390
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0255762
A Tauberian theorem for the $(C,1)(N,1/(n+1))$ summability method
H. P. Dikshit.
Proc. Amer. Math. Soc. 25 (1970), 391-392
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0267314
Three sets of conditions on rings
Abraham A. Klein.
Proc. Amer. Math. Soc. 25 (1970), 393-398
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0263869
A class of uniform convergence structures
G. D. Richardson.
Proc. Amer. Math. Soc. 25 (1970), 399-402
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0256335
A Stone-Čech compactification for limit spaces
G. D. Richardson.
Proc. Amer. Math. Soc. 25 (1970), 403-404
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0256336
A new class of generating functions for hypergeometric polynomials.
David Zeitlin.
Proc. Amer. Math. Soc. 25 (1970), 405-412
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0264123
On the number of recurrent orbit closures
Nelson G. Markley.
Proc. Amer. Math. Soc. 25 (1970), 413-416
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0256375
Algebraic structure of the manifold of solutions of the $N$-body problem
Lawrence Goldman.
Proc. Amer. Math. Soc. 25 (1970), 417-422
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0260714
Small regular local Noether lattices. I
Kenneth P. Bogart.
Proc. Amer. Math. Soc. 25 (1970), 423-428
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0262132
On the existence of incompressible surfaces in certain $3$-manifolds. II
Wolfgang Heil.
Proc. Amer. Math. Soc. 25 (1970), 429-432
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0266222
On $l-l$ summability
B. Wood.
Proc. Amer. Math. Soc. 25 (1970), 433-436
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0256024
Another exotic action on $E^{n}$
Glen E. Bredon.
Proc. Amer. Math. Soc. 25 (1970), 437-438
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0258059
Rings of continuous functions and totally integrally closed rings
M. Hochster.
Proc. Amer. Math. Soc. 25 (1970), 439-442
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0261560
On the inverse of an integral operator
Peter Wolfe.
Proc. Amer. Math. Soc. 25 (1970), 443-448
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0256220
On mapping indecomposable continua onto certain chainable indecomposable continua
J. W. Rogers.
Proc. Amer. Math. Soc. 25 (1970), 449-456
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0256361
On normal complements of $\mathfrak{F}$-covering subgroups
H. J. Schmidt.
Proc. Amer. Math. Soc. 25 (1970), 457-459
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0258960
Associative, abelian $H$-spaces have trivial Postnikov invariants
Martin Arkowitz.
Proc. Amer. Math. Soc. 25 (1970), 460-461
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0258027
Erratum: A remark on Neuwirth and Newman’s paper: “Positive $H^{1/2}$ functions are constants”
Shinji Yamashita.
Proc. Amer. Math. Soc. 25 (1970), 462
Abstract, references and article information
Full-text PDF Free Access     Request Permissions